# SDR SWAA2021021547372

- Difficulty date: February 5, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING SIDEWALL EMERGENCY EXIT SIGN HAS BURNED OUT BULBS / RELAMPED AND PERFORMED A GOOD INSTALLATION TEST OF THE LH OVERWING EMERGENCY EXIT SIGN PER AMM 33-51-01-960-801
